# SDR 2012FA0000140

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: General aviation
- Aircraft: N2406P
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697448
- Aircraft time: 132 hours, 95 cycles
- Engine: Pwa PT6A42
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cotter Pin
- Part number: 424053
- Condition: Backed Out
- Location: Torque Link
- Part time: 18 hours, 5 cycles
- Component: Torque Link
- Component part number: 106680002
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

OWNER NOTICED A VIBRATION SHORTLY AFTER LANDING.    FOUND NLG CENTER TORQUE LINK HARDWARE MISSING AND NLG MISALIGNED.   COMPLETED INSPECTION OF NLG ASSY AND FOUND BOLT, NUT, WASHER, AND COTTER KEY MISSING FROM CENTER TORQUE LINK AND NLG TIRE WAS LIGHTLY FLAT SPOTTED.
